# SDR USAA2010101192253

- Difficulty date: September 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654957411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SPLICE ANGLE AT BS 1016 BETWEEN S26R TO S27R.  REPLACED SPLICE ANGLE AT BS 1016 BETWEEN S26R TO S27R IAW B737 SRM 51-10-02, 51-40-02 & BOEING DRAWING 65-46568.
